Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RipperMan

Quitting Regimen...

Ok - 3 weeks in - i am noticing no clearerer skin - infact my skin is worse off now than it was when i started - i have red marks now, whichi never had before - which are semi permanent!

The zits still come - stronger than ever...my skin stings whenever i put anything on it - and generally stings all the time...its redder than before...

And its caused wrinkles to appear beneath my eyes...

I Am sure the regiment is good and works for some people - but its not worth it in my case...I may re-start it at a later date...but i am going natural for a while.

List of Symtoms..After 3 weeks

Pain

Dry Skin

Red Marks (never had them before)

Wrinkles under eyes

Worse Acne /painful/

Sun sensativity

I followed the regiment to the T - but its a very strict thing so i may of got a few things wrong...

i got cetaphyl cleanser/moisteriser (non-comywahtever - no acne fighting ingredients)

and only cleased for 10 secconds - applied BP gradulally increasing dosage...My mouth area did clear up bu ti only rareley got its there anyway - my forhead got significantly worse - and i rareley got zits there too - i was kinda going to use the Regiment as a preventative measure - but it ended up just making my acne problem just more obvious to everyone around me - and lowering my self asteem.

My hat of to Dan - he is a great guy and he has created something that has worked for many people in the world today...and suggested i keep with this for 2-3 months - but i can smell the smoke before the fire - this isnt going to work, especially referencing his 3 week point on the time scale.

Have fun.

Share this post


Link to post
Share on other sites

funny you should say that, my symptoms were never along with the scale of Dan's it took me at least 5 weeks to begin seeing noticeable results. So what are you gonna do now? use just a soap wash and hope itll go away?

Share this post


Link to post
Share on other sites

Ripperman, Well I generally don't think that 3 weeks is long enough to make much of assessment. But if you feel strongly that the regimen isn't right for you then obviously you should try something else. Good luck. smile.gif

Share this post


Link to post
Share on other sites

comon man it took me more then 1month and a half b4 i saw noticing results. and mine was just like urs u have to be used to bp it takes a while man and i know it sux but u cant just suspect it to go away it never works like that eveyones acne gets a lot worse when they quit the regimen . the only bad thing about the regimen it delays ur red marks they take longer to fade bc of the BP dont give up bro just keep trucking

Share this post


Link to post
Share on other sites

I too quit the Regimen after about 6 weeks.

I too got wrinkles under my eyes, now permanent.

I too got red marks that are still here after months.

Still going ot hang out on the boards though.

Share this post


Link to post
Share on other sites

I quit the regimen A LONG TIME AGO! I'm over it! Although my acne was very mild it made my red marks worse, it dryed me out, and I kept on getting whiteheads thus growing into a cyst. I always had to scratch the whiteheads off. I'm over the regimen now....I have found something that works and haven't broke out for months!

Share this post


Link to post
Share on other sites
I quit the regimen A LONG TIME AGO!  I'm over it!  Although my acne was very mild it made my red marks worse, it dryed me out, and I kept on getting whiteheads thus growing into a cyst.  I always had to scratch the whiteheads off.  I'm over the regimen now....I have found something that works and haven't broke out for months!

Share this post


Link to post
Share on other sites

I was gonna reply sooner but, I didn't wanted to get yell at. I have to confess to all of you "I too quit the regimen". Cause' I've notice that it got worse....and I couldn't stand it anymore. The bad part when I put the bp gel I got so irritated and it made me feel worse. I was thinking the reason my skin acted this way cause' is telling me something. To tell you the truth I've been using BP for 3 years and because' of the irritation it my face got worse.

But, now I'm using Apple Cider Vinegar to control it. Cause' I think it's much better.

Right now my face feels alot better and the redness is fading away. I feel more confidence and not to concern about it. So, I guess I'm not alone. Also, I'm trying to drink lots of water and green tea and taking Vitamin A and Zinc. You have to work from the inside too, as well from the outside. I just hope you find your own regimen hun. And lots of hugs to you.

(Sorry dan, I'm too sensitive with your regimen. But, I'm using it for my active pimples)

Share this post


Link to post
Share on other sites

Lafasta:

I use SkinTactix. www.skintactix.com I've been using it for almost 2 months and I haven't gotten a cyst sicne i started this regimen. My acne wasn't bad to start with. Just like maybe 1 cyst a month. But since the beginning of using SkinTactix I never got a cyst! If you have questions just PM me.

Share this post


Link to post
Share on other sites

yeah i can definatly feel your pain... especially the red marks... i used to have like 9 steps in my regimen daily (regimen+vinegar+tape) now im on 3 steps (cleansing NO MORE SOAP twice and bp at night) im slowing recovering... cant beleive i made such a big deal out of mild acne... killed my summer in a lot of ways... but you learn stuff ya know. never thought id learn so much about skin and acne in such a short time.

Share this post


Link to post
Share on other sites

I started the regimen last week. I have moderate acne with alot of deep cysts. But amazingly... after like literally three or four days... I saw huge improvements. It was great. Saturday I started back training for tennis so that was two hours in the sun. I know bp makes ur skin super sensitive to sun so I slathered my face in spf30 sunblock (titanium dioxide based). Didn't help a thing. Now have the absolute worst sunburn I've ever had in my life on my face. It stings soo badly when I move... I moisturize heavily but I have to put moisturizer on at least four times a day or else it really hurts. I can't put bp or anything on right now. I have creases under my eyes... like wearing a brown paper bag almost, and my skin feels like paper. It totally sucks. And the moment I stopped using the bp I started getting whiteheads again (along my temples and jawline). This really sucks because I thought I found something that helped. But now my face is really stiff and painful... and very red/brown. Going to give it a while to heal up... hope I stopped before anything really bad happened... but in the meantime I kno I'm going to have a couple bad breakouts and I know it won't be fun. Anyways... anyone know any way to help heal this?

Share this post


Link to post
Share on other sites
yeah i can definatly feel your pain... especially the red marks... i used to have like 9 steps in my regimen daily (regimen+vinegar+tape) now im on 3 steps (cleansing NO MORE SOAP twice and bp at night) im slowing recovering... cant beleive i made such a big deal out of mild acne... killed my summer in a lot of ways... but you learn stuff ya know. never thought id learn so much about skin and acne in such a short time.

Share this post


Link to post
Share on other sites

You need to begin using a good eye cream immediately to combat the damage that BP did to the delicate skin around your eyes. That skin is very dehydrated, from what you described....the wrinkles may no actually be permanent once you get that skin hydrated with a good quality eye cream.

Share this post


Link to post
Share on other sites

i been on the regimen for about 7 weeks now.. n i used to have acne around the cheek /chin area.. my whole chin area is acne free n so are my cheeks, i have like 2 active pimples on my cheekbones though which are annoying., but my acne is nowhere near where it was when i started.. i had a lot along my chin n cheek n jawline area.. but its weird cuz for the first 5-6 weeks i saw no improvement or nuthin until towards the end of the 5th week.. i noticed i wasnt gettin anymore, n its safe to say i havent got a new pimple in over 10 days.. good think i didnt quit like i was goin to smile.gif

Share this post


Link to post
Share on other sites
Guest Captain Chaos

The regimen is pretty good I think, if you can deal with the dry skin..

I've been on it for 6 weeks now and I'm reducing the amount of BP I put on, I'm sick to death of having a skin tone like a tomato..

Oh yeah and I have AWFUL wrinkles on my forehead now, I look like I've aged 20 years lol!!

Share this post


Link to post
Share on other sites

I didn't do the regimen, however I seem to have had a problem with the bp gel. Lots of people raved about how well it absorbed, yet on my skin it felt more like liquid plastic coating. Within just a couple days I was getting the painful whiteheads, and while I've read about it gets worse before it gets better, it's difficult to go from clear skin just to see if this product will work for me. I may try again, but I've gotta wait till AFTER the interviews I have coming up in the next couple weeks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×